MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT120144
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 06/2023).
 
Event or Problem Description
It was reported that during a angioplasty procedure, the pta balloon allegedly sheared off.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one atlas gold pta dilation catheter was returned for the evaluation.Visual evaluation was performed and noted that device returned as two segments.Segment one consist of the y-body and the remainder of the catheter with the inner guidewire lumen exposed.There was damage noted to segment one, with fibers unraveled at the proximal joint.Segment two consist of the detached balloon.It was noted there was fiber unraveling and bunching at the proximal end of the balloon.Functional test was not performed due to the condition of the sample.Therefore, the investigation is confirmed for the reported unraveled material issue as fibers unraveled at the proximal joint as well as fiber unraveling at the proximal end of the balloon was noted.The investigation was also confirmed for the identified detachment of the balloon as the device was returned as two segment.A definitive root cause for the unraveled material and detachment of the balloon could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 06/2023), g3 h11: h6 (result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.See h10.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10814983
Report Number2020394-2020-20398
Device Sequence Number1127095
Product Code DQY
UDI-Device Identifier00801741062636
UDI-Public(01)00801741062636
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT120144
Device Catalogue NumberATG120144
Device Lot Number93TE0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;